See Alike in...

Alike App

Browser

Beeble

659d

what's everyone's experience with Wellbutrin? I am considering asking my psychiatrist to prescribe that along with my antipsychotics to help with the depression.

Top reply
    • saradactyl

      651d

      @Beeble sorry I’m only just seeing this! I think the only thing I’ve noticed was slight weight gain and being hungry more often, however idk if it was related to Wellbutrin or one of my other meds I started on at the same time. I also have some fatigue but I’m 95% sure it’s related to my anxiety meds and not the Wellbutrin. I hope it all works out for you! :)

    • E_belli

      659d

      I've been on it for about 7ish years. I take it along with Prozac and Risperdal (amongst other things). It has always been a good addition for me. I don't have any noticeable side effects, never have. I also like it bc it helps my ADHD too. It's really effective. And it is a more activating antidep than other ones, which is nice, in my opinion. Like someone else said, it works differently for everyone. My experience has been nothing but positive tho!

      • Beeble

        659d

        @E_belli thank you sm!!

    • aries02

      659d

      I’ve never tried it personally, but a relative has. They said it made them really irritable/angry.

    • saradactyl

      659d

      I’ve been on it since 2019 and it’s worked super well! My depression definitely eased up, I went from suicidal to functioning pretty soon after I started on it. Since then, my depressive episodes haven’t been as bad, and I haven’t been actively suicidal since before starting on it. Obviously meds work differently for everyone and your experience with it may be different, but my experience has been pretty good. Hope this helps! :)

      • Beeble

        659d

        @saradactyl tysm! I will definitely keep this in mind! have you had any side effects?

        • saradactyl

          651d

          @Beeble sorry I’m only just seeing this! I think the only thing I’ve noticed was slight weight gain and being hungry more often, however idk if it was related to Wellbutrin or one of my other meds I started on at the same time. I also have some fatigue but I’m 95% sure it’s related to my anxiety meds and not the Wellbutrin. I hope it all works out for you! :)

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion